# SDR IPXA2018022326790

- Difficulty date: February 12, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 73,850 hours, 13,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060606
- Condition: Corroded
- Location: Ext. Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  FUSELAGE SKIN IS CORRODED BETWEEN BS 2140 TO 2163,  LONGERONS 33R - 35R.  REPAIRED THE SKIN IAW SRM 53-70-01, REPAIR 3, FIG 201. MAJOR.
